# SDR FDEA201310042402

- Difficulty date: October 4, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE FOUND CORRODED AT BS 1721-1741, RBL 107.  REPAIRED IAW SRM 53-00-52 REPAIR 5 FIGURE 201 REVISION 53.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117
